کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4642778 1341357 2007 17 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Compact finite difference schemes of sixth order for the Helmholtz equation
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Compact finite difference schemes of sixth order for the Helmholtz equation
چکیده انگلیسی

New compact finite difference schemes of sixth order are derived for the three dimensional Helmholtz equation, Δu-κ2u=-fΔu-κ2u=-f. Convergence characteristics and accuracy are compared and a truncation error analysis is presented for a broad range of κκ-values.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 203, Issue 1, 1 June 2007, Pages 15–31
نویسندگان
,